# SDR ASOA2016070915209

- Difficulty date: July 9, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 20,855 hours, 13,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MID AND AFT LOWER SILL ANGLES ON SERVICE DOOR ARE CORRODED.    REMOVED AND REPLACED IAW SRM 51-42-06-001-001 A01, & 51-42-20-001-001 A01.
